Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Sinus surgery, FESS. Sinus was blocked. On allegra. Side effects of nasal spray?

Reply asap Hello Doctor, i had Sinus surgery (FESS) 3 months ago my all sinus were blocked, every month i have to visit my doctor for regular check up. when i visit him last month i was perfect fine, he gave me allergic antibiotics Fluticasone Nasal Spray bp Flixonase & Allegra 120 mg. i took medicine couple of week, i started having thick white and yellow nasal mucus, also from last three days every morning i am having pain around my left eyebrow and eye and it goes away till evening. i want to know are these side effects of nasal spray i am using, or some serious condition or recurrence of sinus infection ..i am worrying of brain tumor..please help!!
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ophthalmologist 's  Response
Welcome to HCM.
Those drugs were given to prevent allergy and to treat the swollen tissues inside your nose. Donot come to conclusions unless proven otherwise.
I suggest you to review with your surgeon to find out the status inside the nose to rule out any secondary bacterial /fungal infection causing the discharge, and ophthalmic opinion if he suspects a Dacryocystitis .
Meantime stop using the spray, avoid blowing your nose and consult at the earliest.
Don't confuse yourself with brain tumours unless it is examined and proved.
Take care.
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor